About this Journal Submit a Manuscript Table of Contents
RETRACTED
This manuscript has been retracted as it was submitted for publication by Yunquan Song without the knowledge and approval of the co-author Lu Lin.
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 398750, 10 pages
http://dx.doi.org/10.1155/2013/398750
Research Article

Sublinear Expectation Nonlinear Regression for the Financial Risk Measurement and Management

1School of Mathematics, Shandong University, Jinan 250100, China
2College of Science, China University of Petroleum, Qingdao 266580, China

Received 24 March 2013; Accepted 30 May 2013

Academic Editor: Ivan Ivanov

Copyright © 2013 Yunquan Song and Lu Lin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yunquan Song and Lu Lin, “Sublinear Expectation Nonlinear Regression for the Financial Risk Measurement and Management,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 398750, 10 pages, 2013. doi:10.1155/2013/398750